Please use this identifier to cite or link to this item:
Title: Probing the low-luminosity X-ray luminosity function in normal elliptical galaxies
Authors: Kim, D-W
Fabbiano, G
Kalogera, V
King, AR
Pellegrini, S
Trinchieri, G
Zepf, SE
Zezas, A
Angelini, L
Davies, RL
Gallagher, JS
First Published: 1-Dec-2006
Citation: ASTROPHYSICAL JOURNAL, 2006, 652 (2), pp. 1090-1096
DOI Link: 10.1086/508415
ISSN: 0004-637X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.